MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H6 US; PROSTHESIS, INTERVERTEBRAL DISC

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H6 US; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number MB3556
Medical Device Problem Codes Fracture (1260); Migration (4003)
Health Effect - Clinical Code Peripheral Nervous Injury (4414)
Date of Event 08/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.The reporter provided a copy of voluntary medwatch 3500, but there is not a report number associated with it.
 
Event or Problem Description
It was reported that a revision surgery was performed to address radiculopathy caused by a post-op mobi-c core fracture at c5/c6.The superior endplate had also shifted forward to where it was 2-3mm proud of the vertebral body.The implant was removed and converted to acdf using competitive product.
 
Additional Manufacturer Narrative
H6: additional method code: 4110.Corrections in d4: udi number.Additional information in d4: expiration date, h4, and h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned for evaluation.The provided x-rays show that the superior endplate has anteriorly migrated from the disc space.Additionally, the provided photo of the poly-core shows it has fractured into three pieces.Root cause: this event could be attributed to an event post-op as reported, or other unknown patient or surgical factors.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X15 H6 US
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key22956704
Report Number3004788213-2025-00050
Device Sequence Number8404647
Product Code MJO
UDI-Device Identifier03662663000079
UDI-Public(01)03662663000079(17)210401(10)5265454
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2021
Device Catalogue NumberMB3556
Device Lot Number5265454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age40 YR
Patient SexMale
Patient EthnicityNon Hispanic